# SDR UPS00434267

- Difficulty date: October 30, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, L1 DOOR FWD EMERGENCY EXIT LIGHT IS INOP.  TIGHTENED RECEPTICLE WIRE LIGHT, OP CHECKS GOOD.
